Excellence in Research and Innovation for Humanity
%0 Journal Article
%A Changjin Xu and  Peiluan Li
%D 2012 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 68, 2012
%T Periodic Oscillations in a Delay Population Model
%U http://waset.org/publications/576
%V 68
%X In this paper, a nonlinear delay population model is investigated. Choosing the delay as a bifurcation parameter, we demonstrate that Hopf bifurcation will occur when the delay exceeds a critical value. Global existence of bifurcating periodic solutions is established. Numerical simulations supporting the theoretical findings are included.

%P 1181 - 1184